Planning for pregnancy

Question: Hello am using progesterone tablets,my periods are delayed by 3 days

2 Answers
Question
Answer: Hi dear do wait for 5 more days and if it still delayed the check ur pregnancy with kit to know if u r pregnant or not.
Answer: Hai dear.. Your periods is correct? If you check your first urin after 7 days.. use pregnency kit..
Similar Questions with Answers
Question: my periods are regular with 30days cycle. I am using Folvite tablets since 1 month. Now my periods are delayed by 2 days. I tested for pregnancy using pregnancy kit. Results are negative.What does that mean ? should I wait few more days to show it positive or really am I not pregnant ?
Answer: Please take the test after some time, minimum after 5-6 days of missed period. Good luck!
»Read All Answers
Question: Hello am under fertility treatment from two months, this time my period delayed by 4 days.last month after taking progesterone tablet I got period, this time after taking progesterone tablet my periods delayed ,still no periods
Answer: Hi if your period has been delayed for four days I would request you to wait for another 4 days and take a pregnancy test at home to check the pregnancy if the test strip shows two pink lines Accord mean that you have conceived and projector on a sense is a hormonal medicine it can sometimes delay periods but let's take a test first and then only we can be confirmed and accordingly you need to see your doctor .. Hope this helps!
»Read All Answers
Question: my periods are delayed for 12 days . hpt are negative
Answer: Hi! Please wait for few days you might have your periods, few days plus minus is common. However if you get it nuch late or get it with some discomfort, its the time to go to a Doctor and rule any underlying disease; It can be Thyroid. It can be PCOS(poly cystic ovarian syndrome) It can much stress Too much weight gain/loss Increase of prolactin hormone. Good luck!
»Read All Answers